MathSciNet Relay Station
MathSciNet bibliographic data
MR2671532 53C44 (53C25)
Smoczyk, Knut; Wang, Guofang; Zhang, Yongbing The Sasaki-Ricci flow. Internat. J. Math. 21 (2010), no. 7, 951–969.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement